[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 1, Issue 2 (12-2015) ::
2015, 1(2): 1-16 Back to browse issues page
Bayesian Quantile Regression with Adaptive Elastic Net Penalty for Longitudinal Data
A Aghamohammadi1, S Mohammadi1
1- Department of Statistics, University of Zanjan
Abstract:   (2783 Views)

Longitudinal studies include the important parts of epidemiological surveys, clinical trials and social studies. In longitudinal studies, measurement of the responses is conducted repeatedly through time. Often, the main goal is to characterize the change in responses over time and the factors that influence the change. Recently, to analyze this kind of data, quantile regression has been taken into consideration. In this paper, quantile regression model, by adding an adaptive elastic net penalty term to the random effects, is proposed and analyzed from a Bayesian point of view.  Since, in this model posterior distribution of the parameters are not in explicit form, the full conditional posterior distributions of the parameters are calculated and the Gibbs sampling algorithm is used for deduction. To compare the performance of the proposed method with the conventional methods, a simulation study was conducted and at the end, applications to a real data set are illustrated

Keywords: Adaptive elastic net penalty, Bayesian inference, Longitudinal data, Quantile regression, Random effects
Full-Text [PDF 1436 kb]   (1048 Downloads)    
Type of Study: S | Subject: stat
Received: 2016/04/11 | Revised: 2017/09/13 | Accepted: 2016/04/11 | Published: 2016/04/11 | ePublished: 2016/04/11
Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghamohammadi A, Mohammadi S. Bayesian Quantile Regression with Adaptive Elastic Net Penalty for Longitudinal Data. Journal title 2015; 1 (2) :1-16
URL: http://mmr.khu.ac.ir/article-1-2533-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 2 (12-2015) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.11 seconds with 33 queries by YEKTAWEB 4568